# SDR AALA20001531

- Difficulty date: September 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 630 FRAME WEB CRACKED AT LOWER FORWARD WEB CUT OUT.  REMOVED WEB SECTION WITH CRACK.  INSTALLED NEW SECTION PER AARD 53-10-00-2-1 PAGE 1.  (M)
